Results 1 to 2 of 2
Depakote ER
  1. #1
    Jack A. Wagner is offline New Member
    Join Date
    Nov 2005
    Location
    .
    Posts
    2

    Default Depakote ER

    Can Depakote ER have the reverse effects from it's intended use.

  2. #2
    painsuxalot is offline New Member
    Join Date
    Dec 2005
    Location
    .
    Posts
    3

    Default

    Jack

    I was on the regular Depakot 750mg/day for about 2 years and recently took myself off. I was rx'd this by my HMO docs for Bi-Polar mostly mania disorder.

    Before going off, I typed "Depakote" into google and did search. What I found scared the **** out of me. What prompted my search were feelings of ill health, stomach pains and nausea. When I read about this drug - I decided that it's possible this drug is causing malice in my body. I read that your doc is supposed to do a liver function and level check b4 starting Depakote therapy as well as every six months there after. My HMO docs have not ever done this...

    I know, especially with psycotropic(sp)drugs one should not take themselves off...but I do feel better, other than moodiness, but I hope those level off.

    I am still on effexor ER and will continue on those as they are mostly for hotflashes and to reg body temp aft having hysterectomy. But, they seem to help my moods too.

    I've only been off the Dep now about 4-5 days. I do plan on speaking w/doc about it. If needed, will discuss other options for managing Bi-Polar condition.

    so...personally - I don't like Depakote. If you are on it, I do suggest you do your research b/c there are MANY side effects - some fatal that can get you w/out any worning.

    Be Well...[8)]

    C'YA!!
    PSalot

    ~I am Woman, Hear me Roar...MEOW!~

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22